# SDR A6WA2013100200221

- Difficulty date: September 18, 2013
- Submitted: October 2, 2013
- Operation: Air carrier
- Aircraft: N425AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7663
- Aircraft time: 26,730 hours, 25,410 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Post
- Condition: Cracked
- Location: Bs 409
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FS 409+128, VERT POST AT LBL 27 IS CRACKED AT LOWER EDGE.  REPAIRED IAW REO 601R-53-41-056, REV F.
